Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Best approximation by a saturation class of polynomial operators

D. S. Goel, A. S. B. Holland, Cyril Nasim and B. N. Sahney

Vol. 55 (1974), No. 1, 149–155

The problem of determining a saturation class has been considered by Zamanski, Sunouchi and Watari and others. Zamanski has considered the Cesaro means of order 1 and Sunouchi and Watari have studied the Riesz means of type n. The object of the present paper is to extend these results by considering Nörlund means which include the above-mentioned results as particular cases.

Mathematical Subject Classification 2000
Primary: 41A40
Received: 2 March 1973
Published: 1 November 1974
D. S. Goel
A. S. B. Holland
Cyril Nasim
B. N. Sahney